# SDR AALA20011378

- Difficulty date: June 28, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Condition: Corroded
- Location: Fs 1155-1211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ALONG LONGERON 28 LOWER DOOR CUTOUT BEAM AFT CARGO.  INSTALLED REPAIR DOUBLER PER SRM 53-10-00-3 FIG 2. (M)
